MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SSYSTEM

BLACK DIAMOND VIDEO, INC. HARMONY IQ; INTEGRATION SSYSTEM
Model Number HARMONY IQ 3600
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their harmony iq3600 integration system unit rebooted without command during a patient procedure causing a short procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the cpu stack cooling fan required replacement.After further investigation, the technician found that the air vents for the system were covered by boxes causing the unit to overheat.The technician removed the boxes from the vents to allow for airflow to enter the unit.The harmony iq3600 integration system operator manual states, "do not block any ventilation openings.Install in accordance with the manufacturer's instructions" to resolve the issue, the technician replaced the cpu cooling fan, tested the unit, confirmed it to be operating according to specification, and returned it to service.The technician counseled user facility personnel on the proper use and operation of harmony iq3600 integration system, specifically on the importance of ventilation.No additional issues have been reported.

Brand Name
HARMONY IQ
Common Device Name
INTEGRATION SSYSTEM
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24580593
Report Number3008776287-2026-00065
Device Sequence Number21430398
Product Code FTA
UDI-Device Identifier00724995199142
UDI-Public(01)00724995199142((10)4.3.7.4
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHARMONY IQ 3600
Device Catalogue NumberRLQ3600SLC
Device Lot Number(10)4.3.7.4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown